×

zbMATH — the first resource for mathematics

Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus. (English) Zbl 0332.14009

MSC:
14G20 Local ground fields in algebraic geometry
11F27 Theta series; Weil representation; theta correspondences
14H25 Arithmetic ground fields for curves
14J25 Special surfaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Eichler, M.: Über die Einheiten der Divisionsalgebren. Math. Ann.114, 635-654 (1937) · Zbl 0017.24404
[2] Hammond, W. F.: The modular groups of Hilbert and Siegel. Amer. J. of Math.88, 497-516 (1966) · Zbl 0144.34103
[3] Herrmann, O.: Über Hilbertsche Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung. Math. Ann.127, 357-400 (1954) · Zbl 0055.31202
[4] Hirzebruch, F.: Hilbert modular surfaces. L’Ens. Math.19, 183-281 (1973) · Zbl 0285.14007
[5] Hirzebruch, F.: Kurven auf den Hilbertschen Modulflächen und Klassenzahlrelationen. Classification of algebraic varieties and compact complex manifolds. Lecture Notes in Math.412, pp. 75-93. Berlin-Heidelberg-New York: Springer 1974
[6] Hirzebruch, F., Van de Ven, A.: Hilbert modular surfaces and the classification, of algebraic surfaces. Inventiones math.23, 1-29 (1974) · Zbl 0296.14020
[7] Hirzebruch, F., Zagier, D.: Classification of Hilbert modular surfaces. To appear · Zbl 0354.14011
[8] Prestel, A.: Die elliptischen Fixpunkte der Hilbertschen Modulgruppen. Math. Ann.177, 181-209 (1968) · Zbl 0159.11302
[9] Borewicz, S., ?afarevi?, I. R.: Zahlentheorie. Basel-Stuttgart Birkhäuser 1966
[10] Butts, H. S., Pall, G.: Modules and binary quadratic forms. Acta Arithm.15, 23-44 (1968) · Zbl 0179.35002
[11] Dirichlet, G. L.: Über eine Eigenschaft der quadratischen Formen, Ber d. Königl. Preuss. Akad. d. Wiss (1940). Gesammelte Werke, Bd. I. 497-502. Berlin: Reimer 1889
[12] Landau, E.: Vorlesungen über Zahlentheorie (Aus der elementaren Zahlentheorie). Leipzig: Hirzel 1927 · JFM 53.0123.17
[13] Pall, G.: The structure of the number of representations function in a positive binary quadratic form. Math. Z.36, 321-343 (1933) · Zbl 0006.25005
[14] Weber, H.: Beweis des Satzes, daß jede eigentliche primitive quadratische Form unendlich viele Primzahlen darzustellen fähig ist. Math. Ann.20, 301-329 (1882) · JFM 14.0141.01
[15] Zagier, D.: On the values at negative integers of the zeta-function of a real quadratic field. To appear in L’Ens. Math. (1976) · Zbl 0334.12021
[16] Kronecker, L.: Über quadratische Formen von negativer Determinante. Monatsber. d. Königl. Preuss. Akad. d. Wiss. Berlin (1975). Gesammelte Werke, Bd. IV, 245-259. Leipzig: Teubner 1929
[17] Hurwitz, A.: Über Relationen zwischen Klassenzahlen binärer quadratischer Formen von negativer Determinante. Math. Ann.25 (1885). Mathematische Werke, Bd. II, 8-50. Basel-Stuttgart: Birkhäuser 1963
[18] Klein, F., Fricke, R.: Vorlesungen über die Theorie der elliptischen Modulformen, Bd. II, Abschnitt 4, Kap. 6 (204-236) and Abschnitt 6, Kap. 5 (637-667). Leipzig: Teubner 1892
[19] Mordell, L. J.: On the generating function of the series ?F(n)q n whereF(n) is the number of uneven classes of binary quadratics of determinant-n. Mess. of Math.50, 113-128 (1920) · JFM 48.0162.04
[20] Hecke, E.: Neue Herleitung der Klassenzahlrelationen von Hurwitz und Kronecker. Nachr. d. Königl. Ges. d. Wiss. zu Göttingen, Math.-phys., KL (1926). Mathematische Werke, pp. 499-504. Göttingen: Vandenhoeck & Ruprecht 1970
[21] Eichler, M.: On the class number of imaginary quadratic fields and the sums of divisors of natural numbers. J. Ind. Math. Soc.19, 153-180 (1955) · Zbl 0068.03302
[22] Mordell, L. J.: On recurrence formulas for the number of classes of definite binary quadratic forms. J. Ind. Math. Soc.24, 367-378 (1960) · Zbl 0104.04003
[23] Cohen, H.: Sums involving the values at negative integers ofL functions of quadratic characters. Math. Ann.217, 271-285 (1975) · Zbl 0311.10030
[24] Eichler, M.: The basis problem for modular forms and the traces of the Hecke operators. Modular Functions of One Variable I, Lecture Notes in Math.320, pp. 75-152. Berlin-Heidelberg-New York: Springer 1973
[25] Hecke, E.: Theorie der Eisensteinschen Reihen höherer Stufe und ihre Anwendung auf Funktionentheorie und Arithmetik, Abh. Math. Sem. Hamburg Univ.5 (1927). Werke, 461-486 · JFM 53.0345.02
[26] Hecke, E.: Über Modulfunktionen und die Dirichletschen Reihen mit Eulerscher Produktentwicklung. II. Math. Ann.114 (1937). Werke, 672-707 · Zbl 0015.40202
[27] Hecke, E.: Über die Darstellung der Determinante einer positiven quadratischen Form durch die Form. Vierteljahrschrift d. Naturforschenden Gesellschaft in Zürich85 (1940). Werke, 782-788 · Zbl 0023.22501
[28] Hecke, E.: Analytische Arithmetik der positiven quadratischen Formen. Kgl. Danske Vid. Selskab. Math.-fys. Med. XIII.12 (1940). Werke, 789-918 · JFM 66.0128.01
[29] Li, W. W.: Newforms and functional equations. Math. Ann.212, 285-315 (1975) · Zbl 0286.10016
[30] Ogg, A.: Modular forms and Dirichlet series. Benjamin, New York-Amsterdam (1969) · Zbl 0191.38101
[31] Ogg, A.: Survey of modular functions of one variable. Modular functions of one variable I. Lecture Notes in Math.320, pp. 1-36. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0258.10012
[32] Selberg, A.: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Ind. Math. Soc.20, 47-87 (1956) · Zbl 0072.08201
[33] Shimura, G.: Modular forms of half-integral weight. Modular functions of one variable I. Lecture Notes in Math.320, pp. 57-74. Berlin-Heidelberg-New York: Springer 1973
[34] Shimura, G.: Modular forms of half integral weight. Ann. of Math.97, 440-481 (1973) · Zbl 0266.10022
[35] Zagier, D.: Nombres de classes et formes modulaires de poids 3/2. C. R. Acad. Sc Paris281 (Sér. A), 883-886 (1975) · Zbl 0323.10021
[36] Zagier, D.: Modular forms whose Fourier coefficients involve zeta-functions of quadratic fields. To appear · Zbl 0372.10017
[37] Doi, K., Naganuma, H.: On the functional equation of certain Dirichlet series. Inventiones math.9, 1-14 (1969) · Zbl 0182.54301
[38] Naganuma, H.: On the coincidence of two Dirichlet series associated with cusp forms of Hecke’s ?Neben?-type and Hilbert modular forms over a real quadratic field. J. Math. Soc. Japan25. 547-555 (1973) · Zbl 0259.10023
[39] Saito, H.: Algebraic extensions of number fields and automorphic forms. Kyoto Univ. Lectures in Math.8, Tokyo: Kinokuniya 1973
[40] Zagier, D.: Modular forms associated to real quadratic fields. Inventiones math.30, 1-46 (1975) · Zbl 0308.10014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.